Search
for
Sort by
Research 151–180 of 1000+
- Drug Reactions Affecting Hair: Diagnosis
- Clinical Findings, Cutaneous Pathology, and Response to Therapy in 21 Patients With Keratosis Pilaris Atrophicans
- Alopecia: evaluation and treatment
- Safety of dermatologic medications in pregnancy and lactation
- Alopecia areata: a new treatment plan
- Anagen effluvium
- Early Diagnosis and Treatment of Discoid Lupus Erythematosus
- Failure of passive transfer of serum from patients with alopecia areata and alopecia universalis to inhibit hair growth in transplants of human scalp skin grafted on to nude mice
- Alopecia areata: a review on diagnosis, immunological etiopathogenesis and treatment options
- Dermatological medication effects on male fertility
- Gsdma3 Mutation Causes Bulge Stem Cell Depletion and Alopecia Mediated by Skin Inflammation
- Anti-TNF-Alpha Induced Psoriasiform Eruptions with Severe Scalp Involvement and Alopecia: Report of Five Cases and Review of the Literature
- Alopecia Areata
- New and Emerging Therapies for Alopecia Areata
- Review of treatment for alopecia totalis and alopecia universalis
- Use of dermatoscopy and videodermatoscopy in therapeutic follow-up: a review
- The nude gene and the skin
- Drug-Induced Hair Disorders
- Identification of novel hair‐growth inducers by means of connectivity mapping
- Effects of Hypertrichotic Agents on Follicular and Nonfollicular Cells in vitro
- Ulcerative colitis and total alopecia in a mother and her son
- Hair follicular cell/organ culture in tissue engineering and regenerative medicine
- The treatment of alopecia areata.
- ADVANCES IN PSORIASIS THERAPY
- Relapsing Course of Sulfasalazine-Induced Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Complicated by Alopecia Universalis and Vitiligo
- Cutaneous xanthomas with concurrent demodicosis and dermatophytosis in a cat
- The treatment of alopecia areata
- ALOPECIA AS A CONSEQUENCE OF TACROLIMUS THERAPY IN RENAL TRANSPLANTATION?
- Excellent response to tofacitinib treatment in a patient with alopecia universalis
- Alopecia areata-like and psoriasis after dupilumab use for atopic dermatitis